Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Signs of pregnancy while on oral contraceptive pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   Are you a real doctor?
Doctor :  
Doctor :  
With 6 years of experince
Doctor :   Tell me your concern.
User :   I think I might be pregnant, but I was on the pill
Doctor :  
User :   And I stopped taking it when I thought I might be pregnant.
User :   But I started bleeding yesterday like a period
User :   its not normal thought. I feel different
Doctor :  
Tell me, when did you have intercourse last time
Doctor :  
User :   Well im married and i dont remember
User :   it was during the right week though
Doctor :  
Dont worry, when is the expected period
User :   and I know its normal to have a period when you stop taking them
Doctor :   yes
User :   next wednesday
User :   so i was wondering is it normal to bleed when you stop taking them and still be pregnant?
Doctor :   You may get spotting some time when yuo stop the ocp`s
Doctor :  
Yes, it can happen
User :   ok
Doctor :  
Just wait for 2 more weeks
User :   cause I have all the classic signs of being pregnant
User :   but I was confused when I started bleeding
Doctor :  
if doubtful you can go for pregnancy test.

Doctor :  
It is done after 6 wweks of the last periods
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor